Alka-Seltzer Hangover Relief, Effervescent Tablets, Orange Fizz

10 - 2 count pouches [20 tablets]


 

Directions

In Each Tablet Directions: Directions: Fully dissolve 2 tablets in 4 ounces of water before taking. Adult 18 Years and Over: 2 Tablets every 6 hours as needed, or as directed by a doctor. Do not exceed 8 tablets in 24 hours. Adults 60 Years and Over: 2 Tablets every 6 hours as needed, or as directed by a doctor. Do not exceed 5 tablets in 24 hours. Children Under 18 Years: Consult a doctor. Place two (2) tablets in 4 oz of water. Dissolve tablets completely. You do not have to drink any of the residue that may be on the bottom of the glass. The medicines of Alka-Seltzer Hangover Relief are in the water. Take Alka-Seltzer Hangover Relief when you need fast relief from headache, body ache or mental fatigue.

 

Product Details

Aspirin (NSAID)/Pain reliever, Caffeine/Alertness aid/pain reliever aid. Fast relief of headache, body aches mental fatigue. Bounce back! Questions or comments? 1-800-986-0369 (Mon - Fri 9 AM - 5 PM EST). Product of Mexico.

Nutrition Facts

Ingredients

In Each Tablet Active Ingredients: *Aspirin (NSAID) (500 mg), Pain Reliever; Caffeine (65 mg), Alertness Aid/Pain Reliever Aid. Inactive Ingredients: Anhydrous Citric Acid, Aspartame, Dimethicone, Docusate Sodium, FD&C Red 40, FD&C Yellow 6, Flavor, Mannitol, Potassium Bicarbonate, Povidone, Sodium Benzoate, Sodium Bicarbonate, Sucralose. *Nonsteroidal Anti-Inflammatory Drug.

Warnings

In Each Tablet Warnings: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include:: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you:: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin at 20 weeks or later in pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if pouch is torn or open.

Manufacturer

Bayer HealthCare LLC
Whippany, NJ 07981

UPC

00016500594963